Number of the records: 1  

On discrete versions of two Accola´s theorems about automorphism groups of Riemann surfaces

  1. LIMONOV, Maksim - NEDELA, Roman - MEDNYKH, Alexander. On discrete versions of two Accola´s theorems about automorphism groups of Riemann surfaces. In Analysis and Mathematical Physics. - Cham : Springer Nature Switzerland AG, 2017. ISSN 1664-2368, 2017, vol. 7, no. 3, pp. 233-243. Available on: https://doi.org/10.1007/s13324-016-0138-4.
Number of the records: 1  

  This site uses cookies to make them easier to browse. Learn more about how we use cookies.